# SDR AWXA200300369

- Difficulty date: April 14, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 62,998 hours, 51,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Broken
- Location: Seat Row 9
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT ON SEAT ROW 9 LT WAS BROKEN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT ON SEAT ROW 9 LT, OPERATIONAL CHECK WAS GOOD.
